# SDR UALA2011012400386

- Difficulty date: January 24, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,373 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LAV WALL BY JUMPSEAT AT 2R IS FALLING OFF THE WALL, TAPED TO HOLD UP.  SECURED LIGHT WITH CLEAR TAPE.  SECURED LIGHT.
